# SDR 95FDEA01313

- Difficulty date: September 12, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N147FE
- Make and model: Boeing 727-22
- Aircraft serial: 19080
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord
- Part number: 65317731
- Condition: Corroded
- Location: Bs 1176.9
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON REINFORCEMENT CHORD STA 1176.9 RBL 55 WL 208.  REMOVED PARTS, SECONDARY STRUCTURE AND REMOVED CORRODED REINFORCEMENT CHORD.  INSTALLED NEW CHORD AND SECONDARY STRUCTURE.  ALL WORK DONE IAW FEDEX SRM 53-10-1, 51-30-2.  REPLACED CHORD BS 1176.9 LBL 65 RBL 55.
